Couldn't find what you looking for?

TRY OUR SEARCH!

my grandson had a tetanus shot yesterday.
he has severe pain in both arms and both legs
Is this normal?

Loading...

It is pretty normal that your grandson has such a reaction, well, it’s more likely to get a redness and swelling of the area where he did have shot at, but pain is also expected after vaccinating. How old is he, anyways?
Usually the reactions are localized and sometimes a high temperature could be possible.
You should immediately ask your doctor about what would be the best way to relieve the pain, if it’s severe and long lasting, maybe some painkillers would do him good, I just can’t tell you what would be the best solution for the pain he feels.
Does your grandson has some swellings on his body? Maybe it would be a good idea to put him some cold compresses or something.
I wish you good luck!
Reply

Loading...

I'm getting a tetanus shot soon but really scared PLEASE HELP
Reply

Loading...